On the Rate of Convergence of Fourier Series of Functions of Bounded Variation
Matematičeskie zametki, Tome 72 (2002) no. 6, pp. 949-953
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2002_72_6_a16,
author = {S. A. Telyakovskii},
title = {On the {Rate} of {Convergence} of {Fourier} {Series} of {Functions} of {Bounded} {Variation}},
journal = {Matemati\v{c}eskie zametki},
pages = {949--953},
year = {2002},
volume = {72},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_72_6_a16/}
}
S. A. Telyakovskii. On the Rate of Convergence of Fourier Series of Functions of Bounded Variation. Matematičeskie zametki, Tome 72 (2002) no. 6, pp. 949-953. http://geodesic.mathdoc.fr/item/MZM_2002_72_6_a16/
[1] Bojanić R., Publications de l'institut mathématique (Beograd), 26 (40) (1979), 57–60 | MR | Zbl
[2] Bari N. K., Trigonometricheskie ryady, Fizmatgiz, M., 1961 | MR
[3] Stechkin S. B., Izv. AN SSSR. Ser. matem., 20 (1956), 385–412 | MR | Zbl
[4] Telyakovskii S. A., Tr. MIAN, 219, Nauka, M., 1997, 378–386 | MR | Zbl
[5] Popov A. Yu., Telyakovskii S. A., Izv. vuzov. Matem., 2000, no. 1, 51–55 | MR | Zbl
[6] Telyakovskii S. A., Tr. MIAN, 232, Nauka, M., 2001, 318–326 | MR | Zbl
[7] Natanson G. I., Vestn. LGU. Matem., mekh., astron., 7 (1972), 154–155 | MR | Zbl